# SDR DLM90080152

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 35,803 hours, 20,051 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Odor
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, SIGNIFICANT SMOKE/ODOR NOTICED IN CABIN AND COCKPIT.  PERFORMED DUCT BURNOUT PROCEDURE PER AMM AND INSPECTED ACM TURBINES.  NO CONTAMINATION FOUND.  INSPECTED APU INLET.  NO CONTAMINATION NOTED.  REPLACED COALESCER BAGS.  RAN PACKS WITH APU AND ENGS.  NO SMOKE/ODOR NOTED.
